Notices of the International Congress of Chinese Mathematicians

Volume 7 (2019)

Number 2

Hypergeometric heritage of W. N. Bailey

Pages: 32 – 46

DOI: https://dx.doi.org/10.4310/ICCM.2019.v7.n2.a4

Author

Wadim Zudilin (IMAPP, Radboud Universiteit, Nijmegen, The Netherlands; and MAPS, University of Newcastle, Callaghan, Australia)

Abstract

We review some of W. N. Bailey’s work on hypergeometric functions that found solid applications in number theory. The text is complemented by Bailey’s letters to Freeman Dyson from the 1940s.

2010 Mathematics Subject Classification

11Jxx, 11Mxx, 33Cxx, 33Dxx

Published 8 August 2019